# SDR ZW0A0111901

- Difficulty date: December 6, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 16,496 hours, 5,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT SEAT ROW 2D, AND THE EGRESS LIGHTS ROW 14 TO 18, WERE INOPERATIVE.  REPLACED THE LAMP, PN 8074-1, AT ROW 2D, AND REPLACED SPLICE, PN 65801-003, AT ROW 14 FOR THE EGRESS LIGHTS AT ROW 14 TO 18.
